MAUDE Adverse Event Report: MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS
Model Number C304L6906
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the catheter was returned with distal tip damaged (nicked and flattened -coded camnlrdd), damaged during procedure.The nicked and flattened distal tip could contribute to insertion issue and catching on tissue/muscle.The shaft was kinked at distance 3 and 3.5 cm.Measured from the proximal end of catheter shaft.Photos taken and saved.There was blood visible on the handle and shaft body.
 
Event or Problem Description
It was reported that during the implant procedure, the tip of the sheath was quite hard and scratched the patient's cardiac muscle.Another catheter used was too soft and the supporting force was insufficient.Neither lead was implanted.The operation was then aborted for the patient's safety.No further patient complications have been reported as a result of this event.

Brand Name
SELECTSITE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6920587
Report Number9612164-2017-01380
Device Sequence Number19193577
Product Code DQY
UDI-Device Identifier00613994729774
UDI-Public00613994729774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2018
Device Model NumberC304L6906
Device Catalogue NumberC304L6906
Device Lot Number0007952627
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;